Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Blood test shows high SGPT, SGOT, GGT. Earlier had skin allergy. Have increased heartbeat, tiredness

Dear Docteur,

I am a 28 years old woman married with 1 child o 2 years old.
(Just to note that i've been taken for 1 month Cut Appetite pills and stopped them 4 days before the allergy)
I had a skin allergy 2weeks ago and i've done a blood test that showed the SGPT and SGOT and GGT vwith very high levels i mean 151 instead of 37max etc... i've done the blood test again in 4 days the decreased like 10-20% but still verrrryyyy high and the GGT this time is higher. It has been 2 days i feel accelerates heartbeats and tired.
Any suggestions???
Asked On : Sat, 6 Apr 2013
Answers:  1 Views:  118
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Allergist and Immunologist 's  Response
The pi;ls you take increases the chances of liver problem.
when the level of SGPT AND SGOT rises it means your liver is not well
ans indirect and irect bilirubin is likely to be high which cause the problem similar to allergy
it will take 4-6 weelk for levels to come down
take citerous,vitamin c,boiled diet
and liv 52
when level cmes down you will be fine
Answered: Sat, 6 Apr 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor